# SDR CA081212011

- Difficulty date: December 4, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: C2925010105
- Condition: Unserviceable
- Location: Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B, H
- Precautionary procedure: O

## Discrepancy

(CAN) HAD STARTER FAILURES WHERE THEY SEIZED AND OVERHEATED.  INVESTIGATION REVEALED THAT IF PILOT AGGRESSIVELY ROTATED KEY IN CLOCKWISE DIRECTION THAT KEY WOULD JAM AND LEAVE SWITCH IN THE START POSITION.  THIS WOULD CAUSE THE STARTER TO REMAIN ENGAGED UNTIL IT SMOKED.  REPLACED SWITCH WITH NEW, ALL CORRECT.
